Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner Bases for Problem Solving in Multidimensional Systems
Author(s) Nirmal K. Bose, Chalie Charoenlarpnopparut
TypeArticle in Journal
AbstractThe objective here is to underscore recent usage of the algorithmic theory of Gröbner bases in multidimensional systems since that possibility was highlighted about fifteen years back. The main contribution here focuses on the constructive aspects of the solution, known to exist, of the two-band multidimensional IIR perfect reconstruction problem using Gröbner bases. Other recent research results on the subject with future prospects are also briefly cited.
KeywordsGröbner bases, multidimensional systems, IIR perfect reconstruction filter banks, multivariate poynomial matrix factorization
Length12
ISSN0923-6082
File
URL dx.doi.org/10.1023/A:1011965825246
LanguageEnglish
JournalMultidimensional Systems and Signal Processing
Volume12
Number3-4
Pages365-376
PublisherKluwer Academic Publishers
AddressHingham, MA, USA
Year2001
MonthJuly
Translation No
Refereed No
Webmaster